The Galois theory of semiprime rings
Algebra i logika, Tome 16 (1977) no. 3, pp. 313-363
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_3_a3,
author = {V. K. Kharchenko},
title = {The {Galois} theory of semiprime rings},
journal = {Algebra i logika},
pages = {313--363},
year = {1977},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_3_a3/}
}
V. K. Kharchenko. The Galois theory of semiprime rings. Algebra i logika, Tome 16 (1977) no. 3, pp. 313-363. http://geodesic.mathdoc.fr/item/AL_1977_16_3_a3/